Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Parallelism in the tensor analysis of partial differential equations


Author: D. D. Kosambi
Journal: Bull. Amer. Math. Soc. 51 (1945), 293-296
DOI: https://doi.org/10.1090/S0002-9904-1945-08338-4
MathSciNet review: 0011793
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08338-4

American Mathematical Society